# SDR RAIA201801150003

- Difficulty date: January 15, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 42,972 hours, 38,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA SIDEWALL IS CORRODED BETWEEN FRAMES 58 - 59 ABOVE THE CROSSBEAM.  REPAIRED THE OMEGA SIDEWALL.
